# SDR 04FDEA00959

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) AFT CARGO BAY, FLOORBEAM HAS CORROSION LWR FLANGE BS 1148, WL 200, LBL 20 TO LBL 29.  *S/D*  CORROSION ON AFT CARGO BAY FLOORBEAM LWR FLANGE BS 1148, WL 200, LBL 20 TO LBL 29 FOUND TO BE OUT OF LIMITS.  INSTALLED REPAIR ANGLES AND FILLER ON LWR FLANGE BS 1148, WL 200, LBL 20 TO LBL 29 IAW SRM 53-10-8.
